Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What medicine should I give my 9 month old kid for fever ?

my nine moth old has a continuing fever for the past 48 + hours. The fever is in the 102 range. We have been giving ib pro. thats seems to only be bringing it down to 100 for an hour or so then spiking back up into the 102 s ? We have been giving her cool baths but tonight she shivered like crazy afterwards... When do we go back to the doctors?
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello sugarswt;
welcome to HealthcareMagic
If your baby is having fever and shivering then it can be due to malaria;viral;pneumonia;and even urinary tract infection.You need to get her to a doctor immediately and get her examined so that proper treatment can be done and she can be started on antibiotics or antimalarial depending upon the diagnosis done by the doctor.Please consult a Paediatrician and get treated.
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor